Home > Journals > Esperienze Dermatologiche > Past Issues > Esperienze Dermatologiche 2010 December;12(4) > Esperienze Dermatologiche 2010 December;12(4):197-200

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

ESPERIENZE DERMATOLOGICHE

A Journal on Dermatology


Journal of Istituto Dermatologico San Gallicano
Official Journal of the Associazione Dermatologi Ospedalieri Italiani - A.D.O.I.
Indexed/Abstracted in: EMBASE, Scopus

 

CASE REPORT  


Esperienze Dermatologiche 2010 December;12(4):197-200

language: English, Italian

Chemical leukoderma: a report of 4 cases

Vozza A., Piccolo V., Di Girolamo F., Vozza G.

Seconda Università di Napoli, Facoltà di Medicina e Chirurgia, Cattedra di Dermatologia e Venereologia, Polo di Caserta, Caserta, Italia


PDF  


Chemical leukoderma mimics vitiligo and arises after chronic exposure to specific chemical compounds (phenolic and catecholic derivatives) with demonstrated cytotoxicity to melanocytes. Tyrosinase-related protein-1 facilitates cytotoxicity by catalytic conversion of the compounds, resulting in the generation of radical oxygen species. This report describes 4 cases of chemical leukoderma, 2 caused by contact with personal accessories and 2 caused by occupational exposure to chemicals.

top of page

Publication History

Cite this article as

Corresponding author e-mail